Volume 52, Number 1
Preview Issue Next Issue

full paper access

Gawtum Namah

10.4208/jms.v52n1.19.01

J. Math. Study, 52 (2019), pp. 1-17.

Full Article 23 24 Article preview

full paper access

Yu-Jiang Wu, Wei-Hong Zhang, Xi-An Li and Ai-Li Yang

10.4208/jms.v52n1.19.02

J. Math. Study, 52 (2019), pp. 18-29.

Full Article 38 39 Article preview

full paper access

Xiang Sun, Zhao-yang Liu, Yan Shen and Ke-chao Zhang

10.4208/jms.v52n1.19.03

J. Math. Study, 52 (2019), pp. 30-37.

Full Article 20 21 Article preview

full paper access

Jinfa Cheng

10.4208/jms.v52n1.19.04

J. Math. Study, 52 (2019), pp. 38-52.

Full Article 41 42 Article preview

full paper access

Azam Etemad Dehkordy

10.4208/jms.v52n1.19.05

J. Math. Study, 52 (2019), pp. 53-59.

Full Article 26 27 Article preview

full paper access

Dipendra Regmi and Ramjee Sharma

10.4208/jms.v52n1.19.06

J. Math. Study, 52 (2019), pp. 60-74.

Full Article 22 23 Article preview

full paper access

Jiuzhou Huang

10.4208/jms.v52n1.19.07

J. Math. Study, 52 (2019), pp. 75-97.

Full Article 26 27 Article preview

full paper access

Haifeng Bai and Li Li

10.4208/jms.v52n1.19.08

J. Math. Study, 52 (2019), pp. 98-110.

Full Article 34 35 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80